MAUDE Adverse Event Report: MEDTRONIC, INC. ACHIEVE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

MEDTRONIC, INC. ACHIEVE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 990063-015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event summary: the patient data files showed at least forty-five injections were performed with catheter (b)(4), on the date of the event.The mapping catheter (b)(4), showed the shaft was kinked and broken 8.00 inches from the ecg connector, no ecg signal wires were broken inside the shaft, loop was kinked (misshaped), and pebax tube was ribbed.The mapping catheter failed the test due to shaft kink/broken and kink on the loop and pebax damage.The product analysis findings do not indicate a manufacturing related defect.In conclusion, the mapping catheter failed the returned product inspection due to a shaft kink, broken shaft, loop kink and pebax was ribbed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The mapping catheter was returned to the manufacturer, analyzed, and tested out of specification.

Brand Name
ACHIEVE MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key7985306
Report Number9612164-2018-02841
Device Sequence Number10804463
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2020
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number215195240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1